# SDR SWAA970260

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD ENTRY DOOR EXTERIOR EMERGENCY LIGHTING INOP.  RELAMPED AND OP CHECKED PER BOEING M/M.
